# SDR DALA2015120707424

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING SLAT PANEL NR 2 INNER SKIN BS XOS 240, CARD 04, ZONE 12.  CRACK ON INNER SKIN WAS ATTENDED IAW SRM 57-01, FIG 3, SHT 2.
